# SDR DALA2024102310332

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N362DN
- Make and model: Airbus A321-213
- Aircraft serial: 8447
- Aircraft time: 17,316 hours, 7,758 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3062, "AIR BLEED" CLASS II MX MESSAGE AFTER ENG SHUTDOWN. FA'S REPORTED PAINT/ELECTRICAL SMELL NEAR DOOR 3 THAT PERMEATED THROUGHOUT CABIN. SMELL OCCURRED AT ROUGHLY 3000 MSL AS WE WERE JOINING APPROACH. CORRECTIVE ACTION: FOUND BLOWN SIDEWALL LIGHT FWD OF R3 DOOR. REMOVED LIGHT AT ROW 25DEF PER A321 AMM 33-21. (LP 5260562)
